A note on regular semigroups with inverse transversals.
Semigroup forum, Tome 33 (1986), pp. 149-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1986__33_134799,
author = {T. Saito},
title = {A note on regular semigroups with inverse transversals.},
journal = {Semigroup forum},
pages = {149--152},
year = {1986},
volume = {33},
zbl = {0581.20057},
url = {http://geodesic.mathdoc.fr/item/SF_1986__33_134799/}
}
T. Saito. A note on regular semigroups with inverse transversals.. Semigroup forum, Tome 33 (1986), pp. 149-152. http://geodesic.mathdoc.fr/item/SF_1986__33_134799/